# SDR AALA201608109013

- Difficulty date: July 27, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 19065294401
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR DOUBLER AT FRAME 84 AND +Y330.  REPLACED THE FLOOR DOUBLER IAW SRM 51-40-02 & 51-43-04.
